An elementary proof in the theory of quadratic residues
Bull. Korean Math. Soc. 2008 Vol. 45, No. 2, 273-275
Printed June 1, 2008
Winfried Kohnen
Mathematisches Institut der Universit
Abstract : We will give a short and elementary proof of the existence of infinitely many primes $p$ such that a given positive integer $a$ congruent 3 modulo 4 is a quadratic non-residue modulo $p$.
Keywords : prime, quadratic residue
MSC numbers : 11A07, 11A041
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail:   | Powered by INFOrang Co., Ltd